Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 106, NWS Sioux Falls, SD

July 25, 2015Brule County, Charles Mix County, Gregory County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 25, 2015, 9:45 AM CDT for Brule County, Charles Mix County, Gregory County, South Dakota. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2015, 9:45 AM CDT (14:45 UTC)
Expired
Jul 25, 2015, 10:30 AM CDT
In force
45 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Brule County, SD, Charles Mix County, SD, Gregory County, SD

The radar

The North Platte radar (KLNX), 197 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 2.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
272 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
2141 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WUUS53 KFSD 251445
SVRFSD
SDC015-023-053-251530-
/O.NEW.KFSD.SV.W.0106.150725T1445Z-150725T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
945 AM CDT SAT JUL 25 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  SOUTH CENTRAL BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  NORTHWESTERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...

* UNTIL 1030 AM CDT

* AT 944 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  DALLAS...OR 14 MILES EAST OF WINNER...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN GREGORY...SOUTH CENTRAL BRULE AND NORTHWESTERN CHARLES
  MIX COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...DIXON IN GREGORY
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4350 9953 4350 9930 4353 9928 4355 9930
      4362 9895 4318 9889 4323 9953
TIME...MOT...LOC 1444Z 263DEG 45KT 4337 9956 

HAIL...1.25IN
WIND...60MPH
 
$$

MJF
2 follow-up statements
608 
WWUS53 KFSD 251513
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1013 AM CDT SAT JUL 25 2015

SDC015-023-053-251530-
/O.CON.KFSD.SV.W.0106.000000T0000Z-150725T1530Z/
GREGORY SD-BRULE SD-CHARLES MIX SD-
1013 AM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHWESTERN GREGORY...SOUTH CENTRAL BRULE AND NORTHWESTERN
CHARLES MIX COUNTIES...

AT 1012 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
PLATTE...OR 28 MILES SOUTH OF KIMBALL...MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN GREGORY...SOUTH CENTRAL BRULE AND NORTHWESTERN CHARLES
MIX COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4348 9946 4350 9930 4353 9928 4355 9930
      4362 9895 4318 9889 4321 9931
TIME...MOT...LOC 1512Z 264DEG 42KT 4334 9911 

HAIL...1.25IN
WIND...70MPH
 
$$

MJF
962 
WWUS53 KFSD 251528
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1028 AM CDT SAT JUL 25 2015

SDC015-023-053-251536-
/O.EXP.KFSD.SV.W.0106.000000T0000Z-150725T1530Z/
GREGORY SD-BRULE SD-CHARLES MIX SD-
1028 AM CDT SAT JUL 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREGORY...SOUTH
CENTRAL BRULE AND NORTHWESTERN CHARLES MIX COUNTIES WILL EXPIRE AT
1030 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
HAIL UP TO DIME OR NICKEL SIZE AS WELL AS 40 TO 50 MPH WIND GUSTS 
ARE STILL QUITE POSSIBLE AS THE CELL MOVES INTO NORTHERN CHARLES MIX 
COUNTY. IF THE STORM RESTRENGTHENS...A NEW WARNING WILL BE ISSUED.

LAT...LON 4348 9946 4350 9930 4353 9928 4355 9930
      4362 9895 4318 9889 4321 9931
TIME...MOT...LOC 1524Z 263DEG 45KT 4334 9911 

$$

MJF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:05 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 25, 7:05 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
705 AM CDT SAT JUL 25 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 420 AM CDT SAT JUL 25 2015

CONVECTIVE TRENDS OVER THE NEXT 12 TO 24 HOURS OF GREAT CHALLENGE.
EARLY THIS MORNING...DEALING ONCE AGAIN WITH A MASSIVE CONVECTIVE
DEVELOPMENT ACROSS SOUTHERN NEBRASKA AND IOWA...NEAR TO THE LOCATION
OF THE LOW LEVEL BOUNDARY. OTHER CONVECTION HAS DEVELOPED IN WEAK
COUPLED JET REGION BETWEEN ZONAL JET DOWNSTREAM OF FLAT RIDGE AXIS
OVER MINNESOTA AND EASTERN NORTH DAKOTA...AND OTHER JET STREAK
PUSHING NORTHEAST ACROSS WYOMING. PUSH OF STEEPER MID LEVEL LAPSE
RATES INTO SOUTHWEST SOUTH DAKOTA...AND WARM ADVECTIVE WING OF
CONVECTION SPREADING INTO CENTRAL SD. THERE IS A NOTABLE DIFFERENCE
IN AIRMASS QUALITY SPREADING TOWARD EASTERN SOUTH DAKOTA...WITH MUCH
LESS INSTABILITY AND LESS SUPPORT OF LOWER TO MID LEVEL INFLOW
SPREADING EAST OF THE JAMES RIVER. THEREFORE...THE MOST SHORT TERM
DURING THE PREDAWN HOURS...WOULD EXPECT A LIMITED COVERAGE OF ANY
PRECIPITATION SPREADING EAST/SOUTHEAST TOWARD THE SIOUX FALLS AREA...
AND OVERALL TREND SHOULD BE LESSER.

GOING INTO TODAY...NOT ENTHRALLED WITH HOW SHORT RANGE MODELS...
ESPECIALLY THE CAMS... ARE DEALING WITH THE WESTERN CONVECTION...AND
THIS LENDS FAIRLY LOW CONFIDENCE AS TO EVOLUTION.  06Z NAM PROBABLY
THE CLOSEST TO SIMULATING SHORT TERM REALITY...AND THIS SOLUTION
WOULD SUGGEST A MUCH HIGHER THREAT FOR CONVECTION THROUGH THE
DAYTIME HOURS ALONG A NORTHWEST TO SOUTHEAST AXIS THAN HAVE GIVEN
CREDIT. HAVE MAINTAINED SOME MIDDLE CHANCE LEVEL POPS ALONG MID
LEVEL GRADIENT THROUGH MIDDAY...THEN ALLOWED TO DROP OFF A BIT FOR
PARTS OF THE AFTERNOON...BUT NOT FULLY DROP OFF WITH CONTINUED
APPROACH OF UPPER WAVE CURRENTLY ACROSS WESTERN WYOMING...AND
PREEXISTING MID LEVEL BOUNDARY. OVERALL...CHALLENGE WILL BE TO
INCREASE INSTABILITY IN FACE OF DEBRIS FROM MORNING CONVECTION AND
THE MODIFIED AIRMASS TO THE SOUTH. HOWEVER...EXPECT TO SEE AIRMASS
MODIFY AS LOW LEVEL WINDS TURN MORE SOUTHERLY AND INCREASE MOISTURE
TRANSPORT. WHILE CLOUDS WILL BE AN ISSUE...THERE SHOULD GET TO BE A
LARGE ENOUGH AREA OF CLEARING TO THE SOUTHWEST...SO LIKELY THAT
COMBINATION OF MOISTURE AND SOME DIURNAL HEATING WILL INCREASE
MLCAPE TO 1500-2000 J/KG ACROSS THE SOUTHWESTERN CWA...LESSER TO THE
NORTHEAST. LIKELIHOOD OF NEAR SURFACE BOUNDARY REMAINING WELL SOUTH
OF THE AREA IS HIGH...SO NOT LIKELY TO SEE A SIGNIFICANT 0-1KM SHEAR
COMPONENT BEYOND LOCAL STORM SCALE. HOWEVER...DEEPER SHEAR IS FAIRLY
STRONG AT 35 TO 45 KNOTS...AND WOULD SUPPORT STORMS ORGANIZING INTO
CLUSTERS AND LINEAR SEGMENTS GOING THROUGH THE EVENING. SUCH STORMS
WOULD CERTAINLY BE CAPABLE OF LARGER HAIL UP TO GOLF BALLS AND
DAMAGING WINDS TO 60-70 MPH. WITH TIMING OF STRONGEST QG FORCING
TO ARRIVE DURING THE LATER EVENING HOURS...WOULD EXPECT EARLIER
SCATTERED ACTIVITY TO INCREASE THROUGH LATER EVENING...THEN
FOLLOWING A VEERING BUT MODERATELY WEAK LOW LEVEL JET TOWARD THE
EAST OVERNIGHT. PRIMARY SEVERE THREAT LOOKS TO BE THE SOUTHWESTERN
HALF TO TWO THIRDS OF THE CWA...AND DURING THE EVENING HOURS.

CAVEAT TO THIS SCENARIO IS WILD CARD OF THE INITIAL MORNING
CONVECTION COMING OUT OF WESTERN SD. HIGH RES SOLUTIONS LARGELY
IGNORE THESE STORMS. HOWEVER...MODEST AMOUNT OF ELEVATED
INSTABILITY...AND HAVE THUS FAR FORMED IN AREA OF BETTER LOW LEVEL
JET TO THE WEST. OVERALL...THERE IS ENOUGH SHEAR TO BE CONCERNED
THAT IF STORMS DO NOT FOLLOW A TYPICAL DIURNAL WEAKENING /AND SUCH
MAY BE THE CASE GIVEN THE EARLIER NOTED DYNAMICAL TIE/ THERE COULD BE
A WIND/HAIL THREAT WITH EARLIER DAY STORMS FROM MID TO LATE MORNING
ALONG AND NORTH OF THE I 90 CORRIDOR IN THE WESTERN CWA...DIVING
MORE SOUTHEASTERLY WITH TIME TOWARD THE MISSOURI RIVER.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 420 AM CDT SAT JUL 25 2015

SUNDAY SHOULD SEE ISOLATED SHOWERS AND THUNDERSTORMS IN THE EASTERN
THIRD OF THE CWA AS WEAK MID LEVEL FORCING DISSIPATES THROUGH THE
DAY. ONE CONCERN BESIDES THE THUNDERSTORMS WILL BE THE POTENTIAL FOR
STRATUS. THE GFS...ECMWF AND NAM ALL SUGGEST THAT AT LEAST THE
MORNING WILL SEE STRATUS SO WILL GO AHEAD AND BUMP UP CLOUD COVER
AND THEN DECREASE HIGHS A BIT IN THE EASTERN CWA WHERE CLOUDS WOULD
BE LAST TO DISSIPATE. HIGHS SHOULD MAINLY BE IN THE 80S.

SUNDAY NIGHT INTO MONDAY WILL SEE AN INCREASING SOUTHERLY RETURN
FLOW AS LOW PRESSURE DEEPENS OVER THE WESTERN HIGH PLAINS. JUST A
SMALL CHANCE FOR THUNDERSTORMS DURING THIS TIME AS THE AIR STILL
ONLY MARGINALLY UNSTABLE. WITH THE INCREASING SOUTHERLY WINDS
OVERNIGHT LOWS WILL BE PRETTY WARM...MAINLY UPPER 60S TO LOWER 70S.
HIGHS MONDAY WILL BE IN THE 80S WITH SOME 90S IN CENTRAL SD.

THE CHANCE FOR THUNDERSTORMS WILL INCREASE ON MONDAY NIGHT...BUT
STILL IN THE SLIGHT CHANCE TO LOW END CHANCE CATEGORY. THE AREA IS
SOMEWHAT DEEP INTO THE SOUTHERLY FLOW SO NOT MUCH CONVERGENCE. THERE
ARE SOME HINTS OF A 925MB TO 850MB FRONT IN THE NORTHEAST CWA BUT AT
THIS TIME LOOKING PRETTY DRY IN THAT LAYER. LOWS VERY WARM MONDAY
NIGHT AND MAINLY 70 TO 75.

IN THE OUTER PERIODS(TUESDAY THROUGH FRIDAY)...A FAIRLY STRONG WAVE
WILL BRING A COLD FRONT INTO THE AREA ON TUESDAY WITH VERY WARM
READINGS EXPECTED AHEAD OF THE FRONT. THE MODELS HAVE BEEN WOBBLING A
BIT ON THE TIMING OF THE FRONT WHICH WILL PLAY A BIG ROLE IN NOT
JUST HOW HOT AND HUMID IT WILL BE BUT HOW HIGH TO GO ON POPS. WILL
CONTINUE THE IDEA THAT NORTHWEST IOWA WILL GET PRETTY HOT AND HUMID
TUESDAY WHILE THE FRONT SHOULD WORK THROUGH MOST OF SOUTH DAKOTA AND
PART OF SOUTHWEST MINNESOTA. IN FACT COULD EASILY SEE SOME MID TO
UPPER 90S IN NORTHWEST IOWA IF THE FRONT IS SLOW ENOUGH BUT
CONFIDENCE NOT QUITE HIGH ENOUGH TO GO THAT WARM. PLENTY OF
INSTABILITY...CAPES LIKELY AROUND 3000 J/KG...AS WELL AS DECENT LOW
LEVEL SHEAR AND DEEPER LAYER SHEAR. SO WILL HAVE TO WATCH FOR THE
POTENTIAL FOR A FEW SEVERE STORMS.

AFTER THIS WEAK TO MODERATE NORTHWEST FLOW ALOFT DEVELOPS AND MAINLY
DRY CONDITIONS ARE EXPECTED WEDNESDAY INTO FRIDAY. WILL HAVE A SMALL
POP IN ON FRIDAY AS A WEAK BOUNDARY COULD PRODUCE A FEW
THUNDERSTORMS. TEMPERATURES ON WEDNESDAY LIKELY A LITTLE BELOW
NORMAL WHILE THEY SHOULD BE NEAR NORMAL ON THURSDAY AND A BIT ABOVE
NORMAL FRIDAY. WILL HAVE TO WATCH FRIDAY AS THAT COULD BE A DAY
WHERE TEMPERATURES CAN GET A LITTLE WARMER THAN FORECAST.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 705 AM CDT SAT JUL 25 2015

PRIMARY AVIATION CONCERN THROUGH THE NEXT 24 HOURS WILL BE THE
CONVECTIVE POTENTIAL. FOR MORNING ELEVATED ACTIVITY...SHOULD
GENERALLY CONTINUE WITH VFR CONDITIONS...WITH BEST COVERAGE ALONG
AND WEST OF THE JAMES RIVER. MAIN CONVECTION EXPECTED TO EVOLVE
LATE AFTERNOON AND EARLY EVENING FOR KHON AREA...AND SPREADING
EAST THROUGH KFSD AND KSUX. STORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WIND. HAVE MENTIONED THUNDER FOR ONLY A COUPLE OF
HOURS AT ANY SITE...ALTHOUGH THE OVERALL PRECIPITATION THREAT
COULD BE LONGER...AND LIKELY CONDITIONS WOULD BE BRIEFLY WORSE
WITH ANY DIRECT HIT. BY LATE TONIGHT...HAVE ACCEPTED THE GENERAL
PREMISE OF POST CONVECTIVE STRATUS DEVELOPMENT...BUT WILL KEEP
MAINLY MVFR AT THIS TIME.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...CHAPMAN
LONG TERM...08
AVIATION...CHAPMAN
Hazardous weather outlook, Jul 25, 5:20 AM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
520 AM CDT SAT JUL 25 2015

IAZ001-002-012>014-020>022-031-032-MNZ098-NEZ013-014-SDZ038>040-
050-052>071-261030-
LYON IA-OSCEOLA-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-
BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-
TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION-
520 AM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE
MID TO LATE MORNING...ESPECIALLY WEST OF THE JAMES RIVER. AN
ISOLATED STORM COULD PRODUCE QUARTER SIZED HAIL AND WINDS TO 60
MPH. BY THIS AFTERNOON STRONGER STORMS WILL BECOME POSSIBLE AND
THE CHANCE WILL SPREAD TO INTERSTATE 29 AND NORTHWEST IOWA. A FEW
OF THESE STORMS COULD PRODUCE HAIL TO THE SIZE OF GOLF BALLS AND
70 MPH WINDS. THE BETTER CHANCE FOR THIS ACTIVITY WILL BE BEFORE
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT INTO TUESDAY
MORNING AND A FEW OF THESE STORMS MIGHT BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 10 AM CDT.

IAZ003-MNZ071-072-080-081-089-090-097-261030-
DICKINSON-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-
520 AM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA
AND SOUTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON THROUGH SUNDAY MORNING. AT THIS TIME SEVERE WEATHER IS
NOT EXPECTED BUT HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 50
MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT INTO TUESDAY
MORNING AND A FEW OF THESE STORMS MIGHT BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 10:52 AM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Davison, Douglas38 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.